MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA FEMORAL POSTERIOR AUGMENT CEMENTED SIZE 7 5MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA FEMORAL POSTERIOR AUGMENT CEMENTED SIZE 7 5MM; PROSTHESIS, KNEE
Catalog Number 42556806205
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 05/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient had a hematoma evacuated approximately two weeks post procedure.A significant hematoma was noted, evacuated, and a drain placed.No intraoperative complications were noted.
 
Additional Manufacturer Narrative
(b)(4).Updated information was received for this complaint.The updated investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products: 42504606212, persona femur cemented plus right size 7+, lot#: 65092679.42542007102, persona tibia fixed cemented right size e, lot#: 65619850.42522600710, persona articular surface bearing (cps) rt 10mm, lot#: 64125950.00597206535, nexgen all poly patella std size 35mm dia 9mm, lot#: 63932368.42560313514, persona stem ext 3mm offset splined 14mm dia 135mm l, lot#: 65347348.42556606210, persona femoral distal augment cemented size 7 10mm, lot#: 65755292.42555805410, persona tibial augment half block right medial size ef 10mm lot#: 64594695.42560113513, persona stem extension st splined 13 mm dia 135 mm l, lot#: 64989092.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, d5, g3, g6, h1, h2, h3, h6, h10, h11.No product has not been returned.No product evaluation was able to be completed.Reported event is not related to device therefore, a compatibility review is not applicable.A hematoma is a mass of clotted blood that forms in a tissue, organ, or body space.A hematoma can be associated with pain, swelling, ecchymosis, serosanguinous or bloody drainage after a recent surgical procedure or trauma and can predispose the patient to infection.The development of a postoperative hematoma can be correlated with the surgical procedure and perioperative anticoagulation therapy prescribed to prevent thrombus formation.Most hematomas resolve on their own, without surgical intervention, while some do not.Larger hematomas may need to be surgically evacuated in order to resolve.As timeframes of onset differ due to individual contributing factors, a specific timeframe of expected occurrence cannot be established.Root cause of the reported event is not device related.No corrective actions, preventive actions, or field actions resulted after investigation of this event.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA FEMORAL POSTERIOR AUGMENT CEMENTED SIZE 7 5MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21719922
Report Number0001822565-2025-00815
Device Sequence Number3862242
Product Code JWH
UDI-Device Identifier00889024556928
UDI-Public(01)00889024556928(17)330122(10)65703519
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42556806205
Device Lot Number65703519
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight82 KG